Alert archive / Ohio / Special Weather Statements in 2011

Special Weather Statement, NWS Wilmington, OH

April 19, 2011Highland County, Ohio

NWS Wilmington, OH issued this special weather statement at Apr 19, 2011, 4:46 AM EDT for Highland County, Ohio. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2011, 4:46 AM EDT (08:46 UTC)
Expired
Apr 19, 2011, 5:45 AM EDT
In force
59 min
Issued by
NWS Wilmington, OH

County Highland County, OH

The radar

The Cincinnati radar (KILN), 53 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.8 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1872 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

705 
WWUS81 KILN 190846
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
446 AM EDT TUE APR 19 2011

OHZ073-079>082-088-190945-
ADAMS OH-BROWN OH-PIKE OH-ROSS OH-SCIOTO OH-HIGHLAND OH-
446 AM EDT TUE APR 19 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HIGHLAND...
NORTHWESTERN SCIOTO...SOUTHWESTERN ROSS...WESTERN PIKE...EXTREME
EASTERN BROWN AND NORTHERN ADAMS COUNTIES THROUGH 545 AM EDT...

AT 441 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR EMERALD...
MOVING NORTHEAST AT 50 MPH. THIS STORM WILL PRODUCE ONE HALF INCH 
DIAMETER HAIL. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS 
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PEEBLES...MARSHALL...
CYNTHIANA...KINCAID SPRINGS...PIKE LAKE AND BAINBRIDGE.

ALSO...BERRYSVILLE...LOCUST GROVE...ROCKY FORK LAKE...SMOKY
CORNERS...SINKING SPRING...RARDEN...POPLAR GROVE AND ELM GROVE ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3932 8316 3890 8313 3883 8371 3910 8371

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Apr 19, 4:45 AM EDT, 1 minute earlier.

Area forecast discussion, Apr 19, 4:45 AM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
445 AM EDT TUE APR 19 2011

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A WARM FRONT AS IT LIFTS
SLOWLY NORTHWARD THROUGH OHIO TODAY. A STRONG COLD FRONT
CONTAINING ABUNDANT MOISTURE WILL CROSS THE REGION LATE TONIGHT
INTO WEDNESDAY. HIGH PRESSURE AND DRIER AIR WILL BUILD IN
WEDNESDAY NIGHT AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG A WARM FRONT
LOCATED JUST SOUTH OF THE OHIO RIVER AIDED BY A STRENGTHENING LOW
LEVEL JET. THE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
THE AREA THIS MORNING. SINCE MOST OF THE STORMS ARE FORMING IN AN
AREA OF ELEVATED INSTABILITY AND STRONG WINDS APPEAR TO BE STAYING
ALOFT...LARGE HAIL IS THE MAIN THREAT AT THIS POINT. HAVE ISSUED A
FEW WARNINGS FOR A PERSISTENT CELL EAST OF CINCINNATI THAT HAS
PRODUCED HAIL UP TO 1 INCH IN DIAMETER. HEAVY RAIN WILL ALSO OCCUR
AND LOCALIZED FLOODING MAY RESULT.

EXPECT SHOWERS AND THUNDERSTORMS TO DIMINISH IN COVERAGE BY
AFTERNOON AS FRONTAL CONVERGENCE LIFTS NORTH AND THE LOW LEVEL JET
BRIEFLY RELAXES. TEMPERATURES WILL WARM SIGNIFICANTLY AS THE WARM FRONT
MOVES NORTH...WITH HIGHS RANGING FROM AROUND 60 FAR NORTH TO THE
MID 70S SOUTH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
A STRONG COLD FRONT EXTENDING FROM A GREAT LAKES LOW WILL CROSS
THE AREA TONIGHT INTO EARLY WEDNESDAY. ALL MODELS INDICATE A SWATH
OF ABUNDANT MOISTURE AND CONVERGENCE ALONG THE FRONT SO WENT WITH
100 POPS FOR SHOWERS AND THUNDERSTORMS. EXPECT A SQUALL LINE TO
DEVELOP AHEAD OF THE FRONT ENERGIZED BY A 60 KNOT 850 MB JET.
SEVERE WIND GUSTS WILL PROBABLY ACCOMPANY THE SQUALL LINE...WITH
ISOLATED TORNADOES POSSIBLE ALONG BROKEN SEGMENTS OF THE LINE.
DECREASING INSTABILITY DURING THE NIGHT MAY BE A LIMITING FACTOR
TO THE SEVERE WEATHER THREAT AS THE SQUALL LINE PROGRESSES TO
EASTERN COUNTIES. PRECIPITABLE WATER OVER 200% OF NORMAL WILL
RESULT IN HEAVY RAIN AND LOCALIZED FLOODING.

THE COLD FRONT WILL PROCEED QUICKLY EASTWARD ON
WEDNESDAY...FOLLOWED BY HIGH PRESSURE AND DRY AIR ON WEDNESDAY
NIGHT. ALSO KEPT THURSDAY DRY SINCE IT APPEARS MOISTURE ASSOCIATED
WITH THE NEXT WAVE OF LOW PRESSURE WILL REMAIN SOUTHWEST THROUGH
THE DAY. CLOUDS...PRECIPITATION AND COLD ADVECTION SHOULD KEEP
HIGH TEMPERATURES MAINLY IN THE 50S AND 60S ON WEDNESDAY AND
THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
UNSETTLED CONDITIONS WILL BECOME REESTABLISHED ACROSS THE OHIO
VALLEY THROUGH THE PERIOD. A WARM FRONT WILL DEVELOP ON THURSDAY
NIGHT AND LIFT NORTH ON FRIDAY. AS LOW PRESSURE PASSES TO THE
NORTH IT WILL BRING A COLD FRONT THROUGH LATE FRIDAY NIGHT OR
EARLY SATURDAY. IT APPEARS THAT THIS FRONT WILL STALL JUST SOUTH
OF THE REGION AND THEN LIFT BACK NORTH AS WEAK WAVES MOVE ALONG
THE BOUNDARY AT THE BEGINNING OF THE WEEK. COOLER TEMPERATURES ON
THURSDAY AND THURSDAY NIGHT WILL BE REPLACED BY NEAR TO ABOVE
NORMAL READINGS FOR THE REST OF THE PERIOD.

&&

.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
SURFACE FRONTAL BOUNDARY HAS SLIPPED SOUTH OF ALL TAF SITES WITH
WINDS BECOMING NERLY. EXPECT THIS BOUNDARY TO REMAIN QUASI-STATIONARY
OVERNIGHT BEFORE MOVING BACK NORTH AS A WARM FRONT THIS AFTN.
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED GENERALLY ALONG AND NORTH
OF THIS FRONT IN A REGION OF MOIST ASCENT DYE TO A STRONG LOW
LEVEL JET. THESE SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE
TO INCREASE IN COVERAGE ACROSS THE TAF SITES OVERNIGHT. PCPN MAY
BECOME MODERATE TO LOCALLY HEAVY...WITH CIGS AND VSBYS DROPPING
INTO THE MVFR CATEGORY. LOCALIZED IFR CIGS/VSBYS CAN NOT BE RULED
OUT IN HEAVIER SHOWERS AND THUNDERSTORMS.

THE LOW LEVEL JET WILL SHIFT OFF TO THE EAST DURG THE DAY AND THE
FRONTAL BOUNDARY WILL MAKE ITS WAY FROM SOUTH TO NORTH AS LOW
PRESSURE BEGINS TO DEEPEN TO THE WEST. THEREFORE EXPECT
PCPN TO DECREASE DURG THE DAY. WITH MVFR CIGS IMPROVING TO VFR
BEHIND WARM FRONTAL PASSAGE.

DEEPENING LOW PRESSURE EJECTS FROM THE MID MS VALLEY INTO THE
GREAT LAKES TONIGHT SENDING A STRONG COLD FRONT THROUGH THE
REGION BETWEEN 09Z AND 12Z WED. THIS WILL BRING ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD BE STRONG TO
SEVERE. HAVE A MENTION OF VCTS AT THE 30 HOUR KCVG TAF.

OUTLOOK...MVFR/IFR CIGS/VSBYS POSSIBLE LATE TUESDAY NIGHT INTO
WEDNESDAY MORNING IN SHOWERS AND THUNDERSTORMS. GUSTY WEST TO
NORTHWEST WINDS EXPECTED ON WEDNESDAY. SHOWERS AND THUNDERSTORMS
EXPECTED FRIDAY INTO SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...
AVIATION...AR
Hazardous weather outlook, Apr 18, 9:16 PM EDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
916 PM EDT MON APR 18 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-200130-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
916 PM EDT MON APR 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT INTO TUESDAY. A
FEW STORMS LATE TONIGHT INTO EARLY TUESDAY MAY PRODUCE HAIL. IN
ADDITION...SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY
RAIN...ESPECIALLY WHERE TRAINING OF STORMS OCCUR. THIS MAY RESULT
IN SOME FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE ARE CHANCES FOR THUNDERSTORMS TUESDAY INTO WEDNESDAY. A FEW
STORMS MAY PRODUCE HAIL EARLY ON TUESDAY.

THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO
DEVELOP TO OUR WEST AND TRACK INTO WILMINGTONS FORECAST AREA
OVERNIGHT TUESDAY INTO EARLY WEDNESDAY. THE MAIN THREAT WILL BE
DAMAGING WINDS AND ISOLATED TORNADOES.

HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE DURING THIS
PROLONGED PERIOD OF ACTIVE WEATHER. CHECK THE LATEST FORECAST FOR
UPDATED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY NIGHT INTO WEDNESDAY
MORNING.

In the hours before

Local storm report, Apr 19, 2:40 AM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
240 AM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 AM     HAIL             WALTON                  38.87N 84.62W
04/19/2011  U1.00 INCH       BOONE              KY   PUBLIC

&&

ALANR
Local storm report, Apr 19, 2:50 AM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
250 AM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     HAIL             INDEPENDENCE            38.95N 84.55W
04/19/2011  U1.00 INCH       KENTON             KY   PUBLIC

&&

ALANR
Local storm report, Apr 19, 3:10 AM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
310 AM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     HAIL             AMELIA                  39.03N 84.22W
04/19/2011  U0.88 INCH       CLERMONT           OH   PUBLIC

&&

ALANR
Special weather statement, Apr 19, 3:45 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
345 AM EDT TUE APR 19 2011

KYZ092-093-OHZ071-077>079-190845-
KENTON KY-CAMPBELL KY-BROWN OH-HAMILTON OH-WARREN OH-CLERMONT OH-
345 AM EDT TUE APR 19 2011

...A STRONG THUNDERSTORM WILL AFFECT CLERMONT...SOUTHERN WARREN...
EASTERN HAMILTON...NORTHWESTERN BROWN...CAMPBELL AND KENTON COUNTIES
THROUGH 445 AM EDT...

AT 340 AM EDT...RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS
OVER THE CINCINNATI METRO AREA...MOVING NORTHEAST AT 55 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE ONE HALF INCH DIAMETER
HAIL. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SHARONVILLE...
WITHAMSVILLE...BLUE ASH...TERRACE PARK...AMELIA...MONTGOMERY...
MILFORD...BATAVIA...LOVELAND...WILLIAMSBURG...MORROW AND MOUNT ORAB.

ALSO...MOUNT CARMEL...THE VILLAGE OF INDIAN HILLS...LINDALE...
SUMMERSIDE...NICHOLSVILLE...WILLOWVILLE...MIAMIVILLE AND PERINTOWN
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3889 8443 3922 8457 3930 8438 3929 8436
      3931 8435 3942 8407 3928 8400 3926 8400
      3925 8399 3901 8387
Special weather statement, Apr 19, 4:11 AM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
411 AM EDT TUE APR 19 2011

KYZ097-099-OHZ079-081-190915-
MASON KY-BRACKEN KY-ADAMS OH-BROWN OH-
411 AM EDT TUE APR 19 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BROWN...WESTERN
ADAMS...NORTHEASTERN BRACKEN AND NORTHWESTERN MASON COUNTIES THROUGH
515 AM EDT...

AT 406 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MINERVA...
MOVING NORTHEAST AT 55 MPH. THIS STORM IS CAPABLE OF PRODUCING ONE
HALF INCH DIAMETER HAIL. IN ADDITION...HEAVY RAIN CAN BE EXPECTED
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST UNION AND SEAMAN.

ALSO...REDOAK...BRADYSVILLE...DECATUR...BENTONVILLE AND CHERRY FORK
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3897 8357 3872 8343 3866 8393 3875 8398
Special weather statement, Apr 19, 4:46 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
446 AM EDT TUE APR 19 2011

OHZ073-079>082-088-190945-
ADAMS OH-BROWN OH-PIKE OH-ROSS OH-SCIOTO OH-HIGHLAND OH-
446 AM EDT TUE APR 19 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HIGHLAND...
NORTHWESTERN SCIOTO...SOUTHWESTERN ROSS...WESTERN PIKE...EXTREME
EASTERN BROWN AND NORTHERN ADAMS COUNTIES THROUGH 545 AM EDT...

AT 441 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR EMERALD...
MOVING NORTHEAST AT 50 MPH. THIS STORM WILL PRODUCE ONE HALF INCH
DIAMETER HAIL. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PEEBLES...MARSHALL...
CYNTHIANA...KINCAID SPRINGS...PIKE LAKE AND BAINBRIDGE.

ALSO...BERRYSVILLE...LOCUST GROVE...ROCKY FORK LAKE...SMOKY
CORNERS...SINKING SPRING...RARDEN...POPLAR GROVE AND ELM GROVE ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3932 8316 3890 8313 3883 8371 3910 8371

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 2:54 AM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton39 min
Apr 19, 3:32 AM EDTSevere Thunderstorm WarningILNBrown, Clinton, Highland23 min
Apr 19, 3:45 AM EDTSpecial Weather StatementILNClermont, Hamilton60 min
Apr 19, 4:11 AM EDTSpecial Weather StatementILNBrown64 min
Apr 19, 4:20 AM EDTAreal Flood WarningILNClermont, Hamilton7 hr
Apr 19, 6:12 AM EDTAreal Flood WarningILNHamilton3 hr
Apr 19, 7:12 AM EDTAreal Flood AdvisoryILNButler, Clinton, Greene, Montgomery, Preble, Warren3 hr
Apr 19, 9:08 AM EDTFlash Flood WarningILNClermont3 hr
Apr 19, 9:20 AM EDTSpecial Weather StatementILNBrown55 min
Apr 19, 9:27 AM EDTSpecial Weather StatementILNHighland63 min
Apr 19, 11:14 AM EDTSpecial Weather StatementILNClinton, Warren61 min
Apr 19, 11:40 AM EDTAreal Flood WarningILNBrown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more3 hr
Apr 19, 11:47 AM EDTSpecial Weather StatementILNGreene, Montgomery, Preble58 min
Apr 19, 11:50 AM EDTAreal Flood AdvisoryILNPike, Ross3 hr
Apr 19, 12:01 PM EDTSpecial Weather StatementILNDarke44 min
Apr 19, 12:22 PM EDTRiver Flood WarningILNClermont, Hamilton, Warren9 hr
Apr 19, 12:22 PM EDTRiver Flood WarningILNClermont, Hamilton9 hr
Apr 19, 12:57 PM EDTAreal Flood AdvisoryILNClark, Greene, Montgomery, Preble11 hr
Apr 19, 1:45 PM EDTSpecial Weather StatementILNPickaway60 min
Apr 19, 2:14 PM EDTSpecial Weather StatementILNFairfield31 min
Apr 19, 2:19 PM EDTRiver Flood WarningILNHamilton5 days
Apr 19, 2:30 PM EDTAreal Flood AdvisoryILNFairfield, Fayette, Franklin, Hocking, Licking, Madison and 2 more6 hr
Apr 19, 2:42 PM EDTRiver Flood AdvisoryILNClermont, Hamilton49 hr
Apr 19, 3:36 PM EDTRiver Flood AdvisoryILNHamilton28 hr
Apr 19, 3:54 PM EDTFlood WatchILNBrown, Butler, Clermont, Clinton, Fairfield, Fayette and 10 more17 hr
Apr 19, 4:11 PM EDTRiver Flood WarningILNHocking48 hr
Apr 19, 5:51 PM EDTAreal Flood WarningILNWarren52 hr
Apr 19, 6:39 PM EDTRiver Flood WarningILNPickaway9 days
Apr 19, 6:39 PM EDTRiver Flood WarningILNPike, Scioto11 days
Apr 19, 6:57 PM EDTRiver Flood WarningILNFranklin, Madison, Pickaway10 hr
Apr 19, 7:20 PM EDTRiver Flood WarningILNMiami, Shelby2 hr
Apr 19, 7:22 PM EDTRiver Flood WarningILNButler, Montgomery, Warren3 hr
Apr 19, 1:42 AM EDTSpecial Weather StatementILNCarroll, Gallatin63 min
Apr 19, 1:57 AM EDTSpecial Weather StatementILNBoone63 min
Apr 19, 2:13 AM EDTSpecial Weather StatementILNCampbell, Kenton62 min
Apr 19, 2:21 AM EDTSevere Thunderstorm WarningILNBoone, Campbell, Gallatin, Grant, Kenton, Pendleton39 min
Apr 19, 6:56 AM EDTFlash Flood WarningILNCarroll, Gallatin5 hr

Nearby

Special Weather Statements in Ohio, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.